MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 191128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A fresenius field service technician (fst) was called onsite after the blood pump of a 2008t machine tore the tubing of the b.Braun bloodlines (not a fresenius product) during the patient's hemodialysis (hd) treatment.A user facility nurse confirmed the reported event during follow-up but declined to provide much of the additional information that was requested regarding the treatment.It was confirmed that the patient did not experience a serious injury or require medical intervention.The patient's estimated blood loss (ebl) was not provided.The fst replaced the blood pump module to resolve the reported issue.The machine passed functional testing and was returned to the customer.The sample is available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Plant investigation: the blood pump module and blood pump rotor were returned to the manufacturer for physical evaluation.Visual inspections were completed on the returned samples.The blood pump module was returned with a scratch mark on the bottom ledge of the rotor housing and "unknown substance" on the tubing retaining clamp.There are no other discrepancies found with the blood pump module.The blood pump rotor has a loose and deformed guide sleeve one of the rear guide pins which can easily be removed from the pin.There are no other discrepancies found with the blood pump rotor.The samples were installed onto a test machine for testing.A patient test was performed with fresenius's combiset bloodline and water in dialysis (blood pump rate set at 450 ml/min).The bloodline tubing was not damaged and no fluid leaks occurred during the patient test.The reported blood pump failure alarm was not encountered during the patient test.The defective sleeve did not dislodge from the guide pin and there was no further damage to the rotor housing during the patient test.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.
 
Event or Problem Description

Brand Name
2008T HD SYS. W/O CDX BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19772404
Report Number0002937457-2024-01044
Device Sequence Number12905183
Product Code KDI
UDI-Device Identifier00840861102105
UDI-Public00840861102105
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number191128
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown